您当前的位置:
首页 >
文章列表页 >
An Improved Secant Method for Solving the Equations with Non-Differential Term
更新时间:2026-07-10
    • An Improved Secant Method for Solving the Equations with Non-Differential Term

    • Vol. 16, Issue 4, Pages: 118-120(2011)
    • CLC: O241.8
    • Published:2011

    移动端阅览

  • WANG Shu-zhong. An Improved Secant Method for Solving the Equations with Non-Differential Term[J]. 2011, 16(4): 118-120. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1680

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

An Improved CSMA / CA Physical Carrier Monitoring Method
Context-Aware Feature Augmentation Method for Person Re-Identification
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
Fault Diagnosis Method of Miniature Circuit Breaker Based on RTH-BP Neural Network
Hölder Continuity of Solutions for a Class of Elliptic Equations

Related Author

No data

Related Institution

No data
0